# SDR 6TXA2022112800474

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N31GV
- Make and model: Gulstm GIV
- Aircraft serial: 1084
- Aircraft time: 5,811 hours, 2,949 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW DEPARTED KVNY AND AS THEY APPROACHED 10K THEY NOTICED THEIR EARS WERE BEGINNING TO FEEL INTENSE PRESSURE AND FELT THE PRESSURE BUILDING UP. ATTEMPTED TO ADJUST CLIMB RATE FROM 500-300 FT / MINUTE WITH NO LUCK. CABIN WAS 1800-2000 / MINUTE. AT 12K THE RED CAS CAME ON ALERTING THEM TO DON THEIR MASKS. THEY STOPPED CLIMBING AND DESCENDED TO 10K. THEY DECIDED TO LAND AND ABORT THE CURRENT LEG. NO PASSENGERS ON BOARD AND THE O2 MASKS WERE NOT DEPLOYED IN THE CABIN. UPON LANDING A RUNDOWN OF THE ISSUE WAS GATHERED FROM THE PILOTS. NO KNOWN ISSUES OTHER THAN THE PRESSURIZATION. WE DISPATCHED TECHNICIANS TO PERFORM A THOROUGH PRESSURIZATION CHECK OF THE CABIN AND OPERATIONAL CHECK OF THE OUTFLOW VALVE. NO DEFECTS NOTED. SCHEDULED A MAINTENANCE CHECK FLIGHT FOR VERIFICATION AND NO ISSUES WERE PRESENT. AT THIS TIME WE FEEL THAT THE ISSUE WAS RELATED TO IMPROPER PREFLIGHT SET UP OF THE PRESSURIZATION PANEL. THIS IS THE SECOND EVENT ON A SECOND AIRCRAFT WHERE THE SAME SIC WAS INVOLVED.
